Jankó, Zsuzsanna and Joó, Attila (2022) Cutting a Cake for Infinitely Many Guests. ELECTRONIC JOURNAL OF COMBINATORICS, 29 (1). pp. 1-12. ISSN 1077-8926
|
Text
10897-PDFfile-39471-1-10-20220301.pdf Available under License Creative Commons Attribution No Derivatives. Download (430kB) | Preview |
Official URL: https://doi.org/10.37236/10897
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 27 Feb 2023 15:13 |
Last Modified: | 27 Feb 2023 15:13 |
URI: | http://real.mtak.hu/id/eprint/160806 |
Actions (login required)
![]() |
Edit Item |